Publications

Afficher tous

2015

Yakoub, Z.; Chetoui, M.; Amairi, M.; Aoun, M.

A bias correction method for fractional closed-loop system identification Article de journal

Dans: Journal of Process Control, vol. 33, p. 25-36, 2015, ISSN: 09591524, (cited By 21).

Résumé | Liens | BibTeX | Étiquettes: Active filters; Algorithms; Continuous time systems; Electromagnetic wave attenuation; Identification (control systems); Intelligent systems; Least squares approximations; Monte Carlo methods; Nonlinear programming; Numerical methods; Optimization; Religious buildings, Bias-correction methods; Bias-eliminated least squares methods; Commensurate-order; Fractional differentiation; Least Square; Least-squares estimator; Non-linear optimization algorithms; State-variable filters, Closed loop systems

MACS.tn